Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have numbness and tingling in my legs and feet can I take atenolol ?

numbness and tingling in legs and feet due to nerve damage should i take atenolol and mexiletine at the same time
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi ,
Are you hypertensive ? It can be due to vitamin B12 , B6 deficiency also.Is there any history of backpain or injury ? I think you should not take these drugs blindly , consult ortho and go for the investigations like X ray , CT . blood picture inculding folic acid and b complex levels as well as lipids.Serum homocystine is also a good indicator of these deficiencies.
take care
Answered: Sat, 11 Jun 2011
I find this answer helpful
  User's Response
i am not hypertensive, but i am diabetic. i have had 3 back surgeries, and ever since my back injury my legs and feet have been numb and tingley. it has become alot worse in the last few months. they tell me that my legs will eventually be completely numb and that i will lose the use of them. i did not become diabetic until after i had my last surgery. i take atenolol for migrane headaches, and to lower my heart rate. i take 50mg/day. and they have put me on 150mg 3/day of mexiletine. i also take 150mg 3/day of lyrica.
Answered: Sat, 11 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor